Especially on the back and chest.I have been on this medication for 8 months now. It worked fine in the beginning but, every since I started I have been getting terrible back and chest acne (before I went on this medication it was very rare for me to get any kind of facial or body acne). Please let me know if this has happened to you. Thanks
It's unfortunate that no one has answered.
Acne does not appear to be a known side effect of tranexamic acid, but if your acne started when you started taking it then it is very possible that tranexamic acid is the cause of your acne.
Perhaps discuss with your doctor ... try and stop it for a while (if at all possible) and see what happens.
The link below states the known side effects of tranexamic acid.
- Tranexamic Acid Information for Consumers
- Tranexamic Acid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tranexamic Acid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2011 • 2 answers
Posted 2 Dec 2014 • 1 answer
Posted 11 Feb 2016 • 0 answers
Posted 9 Mar 2016 • 0 answers
Posted 22 Oct 2017 • 1 answer